RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1964, Volume 4, Number 2, Pages 354–358 (Mi zvmmf7769)  

Scientific communications

On a method for the solution of the diffraction problem (Two-dimensional case)

V. V. Kravtsov

Moscow

Full text: PDF file (512 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1964, 4:2, 200–207

Bibliographic databases:

Received: 24.09.1962

Citation: V. V. Kravtsov, “On a method for the solution of the diffraction problem (Two-dimensional case)”, Zh. Vychisl. Mat. Mat. Fiz., 4:2 (1964), 354–358; U.S.S.R. Comput. Math. Math. Phys., 4:2 (1964), 200–207

Citation in format AMSBIB
\Bibitem{Kra64}
\by V.~V.~Kravtsov
\paper On a method for the solution of the diffraction problem (Two-dimensional case)
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1964
\vol 4
\issue 2
\pages 354--358
\mathnet{http://mi.mathnet.ru/zvmmf7769}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0161570}
\zmath{https://zbmath.org/?q=an:0149.31802}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1964
\vol 4
\issue 2
\pages 200--207
\crossref{https://doi.org/10.1016/0041-5553(64)90118-1}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7769
  • http://mi.mathnet.ru/eng/zvmmf/v4/i2/p354

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:92
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020